# SDR SCNA20160522056

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Condition: Broken
- Location: Lt Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RAM AIR DOOR, GUIDE BRACKETS 1 WORN, 1 BROKEN.  INSTALLED NEW GUIDE BRACKETS ON LT RAM AIR DOOR.
